Show simple item record

dc.creatorCarpintero, C.
dc.creatorMalaver, A.
dc.creatorRosas, E.
dc.creatorSanabria, J.
dc.date.accessioned2019-04-09T19:25:15Z
dc.date.available2019-04-09T19:25:15Z
dc.date.issued2019
dc.identifier.issn2344-4967
dc.identifier.issn1221-8421
dc.identifier.urihttp://hdl.handle.net/11323/3021
dc.description.abstractBerkani and Kachad [18], [19], and Sanabria et al. [32], introduced and studied strong variations of Weyl type Theorems. In this paper, we study the behavior of these strong variations of Weyl type theorems for an operator T on a proper closed and Tinvariant subspace W ⊆ X such that T n (X) ⊆ W for some n ≥ 1, where T ∈ L(X) and X is an infinite-dimensional complex Banach space. The main purpose of this paper is to prove that for these subspaces (which generalize the case T n (X) closed for some n ≥ 0), these strong variations of Weyl type theorems are preserved from T to its restriction on W and vice-versa. As consequence of our results, we give sufficient conditions for which these strong variations of Weyl type Theorems are equivalent for two given operators. Also, some applications to multiplication operators acting on the boundary variation space BV [0, 1] are given.spa
dc.language.isoengspa
dc.publisherAnalele Stiintifice ale Universitatii Al I Cuza din Iasi - Matematicaspa
dc.rightsAtribución – No comercial – Compartir igualspa
dc.subjectnew Weyl-type theoremsspa
dc.subjectstrong variations of Weyl type theoremsspa
dc.subjectrestrictions of operatorsspa
dc.subjectspectral propertiesspa
dc.subjectmultiplication operatorsspa
dc.titleOn the hereditary character of new strong variations of weyl type theoremsspa
dc.typeArticlespa
dcterms.references[1] P. Aiena, Fredholm and Local Spectral Theory, with Application to Multipliers, Kluwer Acad. Publishers (2004). [2] P. Aiena, Classes of Operators Satisfying a-Weyl’s theorem, Studia Math. 169 (2005), 105- 122. [3] P. Aiena, Quasi-Fredholm operators and localized SVEP. Acta Sci. Math. (Szeged) 73 (2007), 251-263. [4] P. Aiena, E. Aponte and E. Balzan, Weyl type theorems for left and right polaroid operators, Int. Equa. Oper. Theory. 136 (2010), 2839-2848. [5] P. Aiena, M. T. Biondi and C. Carpintero, On Drazin invertibility, Proc. Amer. Math. Soc. 136 (2008), 2839-2848. [6] M. Amouch and M. Berkani On the property (gw), Mediterr. J. Math 5(3)(2008), 371-378. [7] F. Astudillo-Villalba and J. Ramos-Fern´andez Multiplication operators on the space of functions of bounded variation, Demonstr. Math. 50(1) (2017), 105-115. [8] B. Barnes, The spectral and Fredholm theory of extensions of bounded linear operators, Proc. Amer. Math. Soc. 105(4) (1989), 941-949. [9] B. Barnes, Restrictions of bounded linear operators: closed range, Proc. Amer. Math. Soc. 135(6) (2007), 1735-1740. [10] S. K. Berberian, An extension of Weyl’s theorem to a class of non necessarily normal operators, Michigan Math. J. 16(1969), 273-279. [11] M. Berkani, Restriction of an operator to the range of its powers, Studia Math. 140(2) (2000), 163-175. [12] M. Berkani, On a class of quasi-Fredholm operators, Int. Equa. Oper. Theory 34 (1) (1999), 244-249. [13] M. Berkani and M. Sarih, On semi B-Fredholm operators, Glasgow Math. J. 43 (2001), 457-465. [14] M. Berkani and H. Zariouh, Extended Weyl type theorems, Math. Bohemica. 134(4) (2009), 369-378. [15] M. Berkani and J. Koliha, Weyl type theorems for bounded linear operators, Acta Sci. Math. (Szeged) 69 (2003), 359-376. [16] M. Berkani and H. Zariouh, New extended Weyl type theorems, Mat. Vesnik. 62 (2010), 145-154. [17] M. Berkani, M. Sarih and H. Zariouh, Browder-type theorems and SVEP, Mediterr. J. Math. 8 (2011), 399-409. [18] M. Berkani and M. Kachad, New Weyl-type Theorems-I, Funct. Anal. Approx. Comput. 4(2) (2012), 41-47. [19] M. Berkani and M. Kachad, New Browder and Weyl-type theorems, Bull. Korean Math. Soc. 52(2) (2015), 439-452. [20] C. Carpintero, D. Mu˜noz, E. Rosas, O. Garc´ıa and J. Sanabria, Weyl type theorems and restrictions, Mediterr. J. Math. 11 (2014), 1215-1228, DOI 10.1007/s00009-013-0369-7. [21] L. A. Coburn, Weyl’s Theorem for Nonnormal Operators, Research Notes in Mathematics. 51 (1966). [22] L. Chen and W. Su, A note on Weyl-type theorems and restrictions, Ann. Funct. Anal. 8(2) (2017), 190-198. [23] J. K. Finch, The single valued extension property on a Banach space, Pacific J. Math. 58 (1975), 61-69. [24] A. Gupta and K. Mamtani, Weyl-type theorems for restrictions of closed linear unbounded operators, Acta Univ. M. Belli Ser. Math. 2015, 72-79. [25] R. E. Harte and W. Y. Lee, Another note on Weyl’s theorem, Trans. Amer. Math. Soc. 349 (1997), 2115-2124. [26] H. Heuser, Functional Analysis, Marcel Dekker, New York 1982. [27] M. Mbekhta and V. M¨uller, On the axiomatic theory of the spectrum II, Studia Math. 119 (1996), 129-147. [28] J. P. Labrousse, Les op´erateurs quasi Fredholm: une g´en´eralization des op´erateurs semi Fredholm, Rend. Circ. Mat. Palermo. 29(2) (1980), 161-258. [29] V. Rakoˇcevi´c, Operators obeying a-Weyl’s theorem, Rev. Roumaine Math. Pures Appl. 34(10) (1989), 915-919. [30] V. Rakoˇcevi´c, On the essential approximate point spectrum II, Math. Vesnik. 36 (1984), 89-97. [31] J. Sanabria, C. Carpintero, E. Rosas and O. Garc´ıa, On generalized property (v) for bounded linear operators, Studia Math. 212 (2012), 141-154. [32] J. Sanabria, L. V´asquez, C. Carpintero, E. Rosas and O. Garc´ıa, On Strong Variations of Weyl Type Theorems, Acta Math. Univ. Comenianae. 86(2) (2017), 129-147. [33] H. Zariouh, Property (gz) for bounded linear operators, Mat. Vesnik. 65(1) (2013), 94-103 [34] H. Zariouh, New version of property (az), Mat. Vesnik. 66(3) (2014), 317-322 [35] H. Weyl, Uber beschrankte quadratiche Formen, deren Differenz vollsteigist, Rend. Circ. Mat. Palermo, 27 (1909), 373-392.


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record